# SDR ERAA097108

- Difficulty date: July 23, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: 562
- Aircraft time: 9,208 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001007
- Part serial: 1104
- Condition: Leaking
- Location: Main Rotor
- Part time: 14,435 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INPUT SEAL LEAKS.  REMOVED SMALL OIL SEAL AND LEFT PINION ASSY.  DISASSEMBLED PINION ASSY, INSTALLED NEW SEAL AND SERVICEABLE FW SHAFT.  REASSEMBLED AND REINSTALLED PINION AND OIL JET WITH NEW O-RINGS AND ORIGINAL HARDWARE.  ALL WORK DONE IAW 105 REM 103 TT 14435.3, TSO 1991.6.
